# SDR ASAA2018020823473

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,070 hours, 2,386 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016002024
- Condition: Failed
- Location: Nr 1
- Part time: 7,340 hours, 2,403 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN HEAT KNOB FULL HOT, COCKPIT VERY COLD.  ACFT GROUNDED.   PERFORMED NR 1 AND 2 PZTC BITE CHECKS.  NO FAULTS FOUND IAW AMM 21-61-00.  SWAPPED THE NR 1 PZTC (M1442) AND 2 PZTC (M1443) POSITIONS.  REMOVED AND REPLACED THE NR 1 PZTC (M1442). OPS CHECKED GOOD IAW AMM 21-61-20.  REMOVED AND REPLACED THE CONTROL CABIN TRIM AIR VALVE IAW AMM 21-61-21, OPS AND LEAK CHECKED GOOD.  PERFORMED COOLING PACKS OPS AND ALL ZONES RESPONDED ACCORDINGLY AND TEMPS SATISFACTORY IAW AMM 21-61-00.
